About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 191529, 16 pages
http://dx.doi.org/10.1155/2010/191529
Review Article

New Affine Coherent States Based on Elements of Nonrenormalizable Scalar Field Models

1Department of Physics, University of Florida, Gainesville, FL 32611, USA
2Department of Mathematics, University of Florida, Gainesville, FL 32611, USA

Received 23 December 2009; Accepted 15 April 2010

Academic Editor: S. T. Ali

Copyright © 2010 John R. Klauder. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • John R. Klauder, “Scalar field quantization without divergences in all spacetime dimensions,” Journal of Physics A-Mathematical and Theoretical, vol. 44, no. 27, 2011. View at Publisher ยท View at Google Scholar